# SDR F3LA2020122200055

- Difficulty date: December 21, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N232FR
- Make and model: Airbus A320-214
- Aircraft serial: 6838
- Aircraft time: 18,468 hours, 7,673 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Part serial: UNKNOWN
- Condition: Dented
- Location: Zone 200
- Part time: 18,468 hours, 7,673 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPENCY: DENT DAMAGE IN RVSM LT AREA SIDE BETWEEN FR 3 & FR 4 AND STRINGER 21L & 22L, REQUIRES PERMENANT REPAIR.  CORRECTIVE ACTION: ACCOMPLISHED PERMENANT REPAIR, IAW FRONTIER EA A2-53R-34923.  FOR WORKED PERFORMED, REFERENCE PEMCO NR 10395-0002.
